# SDR COMA0160891

- Difficulty date: November 11, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 11,076 hours, 11,223 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 852D10011
- Part serial: 343AB
- Condition: Out Of Tolerance
- Location: R/H #1
- Part time: 3,086 hours, 3,157 cycles
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT #6016 FLAPS FAIL CAUTION MESSAGE WHEN FLAP SELECTED UP AFTER T/O.REPLACED THE R/H #1 FLAP ACTUATOR.
